# SDR SWAA2017051713803

- Difficulty date: April 22, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 64,639 hours, 37,753 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 697818813
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STRINGER TORN AT BS 1074, STR. 17R.  REPAIRED STRINGER PER SRM & EA.
